# SDR AALA20100424MIA02

- Difficulty date: April 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 91,920 hours, 14,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT FOR FLIGHT ATTENDANT SEAT BY 17B HAS BROKEN STRAP.  REPLACED STRAP FOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.  OPS CHECKED NORMAL.
